# SDR UALA2012091305190

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 74,103 hours, 27,789 cycles
- Engine: Pwa PW2037
- System (JASC): 2460 · DC Power Distribution System
- Part: Outlet
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PC POWER OUTLETS NOT INSTALLED ON 1ST CLASS SEATS.
